# SDR NACA20020039

- Difficulty date: August 28, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,379 hours
- Engine: Pwa R2800*
- Engine time: 971 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A219PWWO
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 971 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, D

## Discrepancy

NR 4 ENGINE FEATHERED DUE TO BACKFIRING.  REMOVED AND REPLACED THE NR 18 CYLINDER.
